# SDR CA100820003

- Difficulty date: August 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,124 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 2043M27P02
- Condition: Chafed
- Location: Electrical
- Part time: 11,967 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE W7 (WHITE) HARNESS PART NUMBER 2043M27P02 LOCATED ON THE CORE AREA OF THE CF34-10E ENGINES OF THE ERJ-190 HAVE BEEN FOUND TO BE CHAFING ON FUEL LINES RUBBING THROUGH THE PEAK, METALIC BRAID AND WIRING ON MULTIPLE AIRCRAFT.  SPECIFICALLY THE DAMAGE HAS BEEN FOUND AT THE 6 O-CLOCK POSITION WHERE HARNESS CROSSES FROM RIGHT SIDE OF ENGINE TO LEFT APROXIMATELY 7" FROM VBV CONNECTOR P712.  THIS IS A FADEC CONTROL HARNESS INTERFACING MANY ENGINE SYSTEMS.
